Question for science geeks
Holy crap, rebel...you need a bubble environment
That doesn't sound like fun
Thank you for the welcome :)
Those are a lot of medications and I'm guessing that these are ones you've been on the past. It would be impossible for me to give any kind of specific advice without having an adequate medical history and its not something I'd do for licensing concerns either unfortunately (I also agree with the comment regarding being careful when getting advice from the internet - even when considering myself to be a qualified professional)
That being said, I would suggest speaking with your pharmacist next time you get your prescriptions filled and/or requesting for medication consultation. They would be able to provide you with more information regarding what constitutes a side effect versus an adverse drug reaction versus interactions between multiple drugs.
The other problem with taking multiple medications is that occasionally incorrect adverse reactions get paired with the wrong medication, so again that would be my suggestion is getting into contact with a pharmacist that can sit down with you to go over your medications and what you should expect etc.
My liver is fine. Overall my health other then reoccurring ear infections which the ear specialist cannot explain. At 65 all my blood work is perfect. The only medication I take is rediculous and now we or "I" suspect is the result of having taken the drug Cipro for these ear infections. I currently have to take 500mg daily of Topamax to prevent my migraines which will rage out of control if a single dose is missed.
I just went through a batter of test to see if I had an auto immune deficiency and they all came back negative. All kidney and liver test came back perfect.
Do you have drainage with the infections? Have they ever cultured them
Glad you are in otherwise good health (excellent really for 65) rebelfighter.
You are a medical mystery!
I would have no idea what drugs I am allergic to because the only ones I have ever had were aspirin, benadryl and the random antibiotic here and there over the years.
There were a few illicit ones in my youth but as a good little witness girl I havent talked about that much
Sometimes there is drainage but there is significant damage to the ear canal and ear drums. If you look up Cipro side effects. I have been losing my hearing at the rate of about 25% over the past 3 years. That is why tomorrow's surgery is so important. It is to put in place the titanium rod for my Baha. I am just praying we have NO reactions to any of these medications or soaps I have to use in the next 24 hours.
Oh, and I did go on line and the ear specialist was very impressed that my ears looked much better. I got very mad at my neurologist as did the ear specialist because the neurologist tried to halt this surgery because of my headaches. He asked why they looked so much better. Well Vicks Vapor rub on cotton balls in my ears every night. His response Just keep it up, if it works do it! BTW, I also got rid of those crazy shooting pains the neurologist could not do anything about by doing this.
Hope your surgery goes well and you can recover fast - love and a hug to you, Rebelfighter♥
I haven't read all the other responses. Also, I have no medical qualifications.
My first though was auto-immune issues, where the immune system treats too many things as an invading infection. In extreme situations, it has been known to do this to some of the body's own organs.
I know loads about this subject because I'm a window cleaner - so take it for what it's worth.